# SDR MASA200600692

- Difficulty date: March 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,662 hours, 5,820 cycles
- Engine: Ge CF34*
- Engine time: 7,662 hours, 5,820 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5033 ILM - CAPTAIN REPORTED RT ENG LEAKING FUEL FROM DRAIN.  MX COULD NOT DUPLICATE AND ONLY FOUND 2 DRIPS FROM DRAIN, WHICH WAS WITHIN LIMITS.  ACT CONTINUED OPERATIONS.
